# SDR CA141201007

- Difficulty date: November 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 8,698 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 5081016418
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER SCHEDULED MAIN GEAR ACTUATOR REPLACEMENT THE GEAR WAS FOUND RETRACTING SLOWLY IN FLIGHT.  AT ONE POINT THE GEAR STALLED OUT AND HAD TO BE CYCLED IN ORDER TO GET IT TO FULLY RETRACT.  UPON INSPECTION IT WAS FOUND THAT THE RT ACTUATOR HAD A GRITTY SOUND AND UNUSUAL GEAR SLAP AS WELL AS STIFF OPERATION NEAR THE FULLY RETRACTED POSITION.  ACTUATOR REPLACED AND GEAR FOUND CYCLING PROPERLY.
